# SDR CALA2009091600551

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 27,487 hours, 9,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE AT SEATS 5ABC THROUGH SEATS 10ABC.  REMOVED AND REPLACED EMERGENCY POWER BATTERY PACK RIGHT SIDEWALL BY FLOOR AT STATION 500 PER AMM 33-51-06 PAGE BLOCK 201.  NO FAULTS NOTED.  EMERGENCY LIGHTS AT SEATS 5ABC THROUGH SEATS 10ABC OPS CHECKS GOOD.
